American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information   
View Article: PDF

[2] Rafael Potrie. Recurrence of non-resonant homeomorphisms on the torus. Proc. Amer. Math. Soc. 140 (2012) 3973-3981.
Abstract, references, and article information   
View Article: PDF

[3] Hattab Hawete. Relatively pointwise recurrent graph map. Proc. Amer. Math. Soc. 139 (2011) 2087-2092. MR 2775386.
Abstract, references, and article information   
View Article: PDF

[4] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[5] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Blokh and Adam Fieldsteel. Sets that force recurrence. Proc. Amer. Math. Soc. 130 (2002) 3571-3578. MR 1920036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nilson C. Bernardes Jr.. On the set of points with a dense orbit. Proc. Amer. Math. Soc. 128 (2000) 3421-3423. MR 1690975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1